# SDR AALA202406275094

- Difficulty date: June 14, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 34,472 hours, 14,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tie Down
- Part number: 141A52205
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR FLOOR MOUNTED GIRT BAR AFT TIEDOWN FITTING AT BS 344, LBL 60. REPLACED TIEDOWN PER AARD 51-00-05-1 AND SRM 51-40-01-0G.
